Extrema of Random Algebraic Polynomials with Non-Identically Distributed Normal Coefficients

K Farahmand, A Grigorash

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages225-233
    JournalJournal of the Australian Mathematical Society
    Volume70
    Issue number2
    Publication statusPublished - Jun 2001

    Cite this

    @article{7ffc3727d9eb4999b108260ffd5e355d,
    title = "Extrema of Random Algebraic Polynomials with Non-Identically Distributed Normal Coefficients",
    author = "K Farahmand and A Grigorash",
    year = "2001",
    month = "6",
    language = "English",
    volume = "70",
    pages = "225--233",
    journal = "Journal of the Australian Mathematical Society",
    issn = "1446-7887",
    publisher = "Cambridge University Press",
    number = "2",

    }

    Extrema of Random Algebraic Polynomials with Non-Identically Distributed Normal Coefficients. / Farahmand, K; Grigorash, A.

    In: Journal of the Australian Mathematical Society, Vol. 70, No. 2, 06.2001, p. 225-233.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Extrema of Random Algebraic Polynomials with Non-Identically Distributed Normal Coefficients

    AU - Farahmand, K

    AU - Grigorash, A

    PY - 2001/6

    Y1 - 2001/6

    M3 - Article

    VL - 70

    SP - 225

    EP - 233

    JO - Journal of the Australian Mathematical Society

    T2 - Journal of the Australian Mathematical Society

    JF - Journal of the Australian Mathematical Society

    SN - 1446-7887

    IS - 2

    ER -